# SDR COMA0570109

- Difficulty date: October 16, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 6,115 hours, 4,683 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 9604501
- Part serial: 0151
- Condition: Overtemp
- Location: Nr 3 Hyd System
- Part time: 6,108 hours, 4,677 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5416 - HYDRAULIC SYSTEM 3 OVERTEMP.  REPLACED THE SYSTEM 3 HYDRAULIC RESERVOIR.
